A complete list of my publications is in the cv .
Publications not available at arXiv:
  1. Z. Petrić, Equalities of Derivations in Categorial Proof Theory (in Serbo-Croatian), Ph.D. Thesis, Faculty of Mathematics, Belgrade (1997) pdf file
  2. K. Došen and Z. Petrić, Modal functional completeness, in: H. Wansing (ed.), Proof Theory of Modal Logic (1996), Kluwer Academic Publishers, Dordrecht pp. 99-136 pdf file
  3. K. Došen and Z. Petrić, Cartesian isomorphisms are symmetric monoidal: A justification of linear logic, The Journal of Symbolic Logic, vol. 64 (1999), pp. 227-242 pdf file
  4. Z. Petrić, Cut elimination in a category-like sequent system, in: A. Krapež (ed.), A Tribute to S.B. Prešić, Matematički institut SANU (2001), pp. 73-78 pdf file
  5. K. Došen and Z. Petrić, The typed Bohm theorem, in: J.J. Levy et al. (eds.), Proceedings of the Satelite Workshops of the 28th ICALP (2001), pp. 119-131 pdf file
  6. K. Došen and Z. Petrić, Proof-Theoretical Coherence, KCL Publications, London (2004) pdf file
  7. K. Došen and Z. Petrić, Proof-Net Categories, Polimetrica, Monza, Italy (2007) pdf file
  8. K. Došen and Z. Petrić, Graphs for Juncture, preprint, August 2012, viii+128 pp pdf file
  9. S.Lj. Čukić and Z. Petrić, Classifying spaces of monoidal categories (in Serbo-Croatian), Treća Matematička Konferencija Republike Srpske, Zbornik radova I, Trebinje (2014), pp. 23-29 pdf file
  10. Z. Petrić, Monoids, Segal's condition and bisimplicial spaces, preprint, November 2014, 10 pp pdf file
  11. Z. Petrić, 270 Minutes on Categorial Proof Theory, preprint, April 2015, 29 pp pdf file